# SDR 96ZZZX4711

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40CK
- Make and model: Beech B90
- Aircraft serial: LJ358
- System (JASC): 2437 · DC Indicating System
- Part: Shunt
- Part number: MS915872
- Condition: Broken
- Location: Ammeter
- Part time: 8,415 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BASE OF AMMETER SHUNT BROKE UP AROUND THE 2 MOUNTING SCREWS ALLOWING THE SHUNT TO MOVE ABOUT.  THE BASE OF THE MOUNT IS HOLLOW EXPOSING THE SCREWS THAT HOLD THE TERMINAL BLOCKS TO THE BASE.  THESE SCREWS CONTACTED THE BASE MOUNTING SCREWS ARCING TO GROUND.  THE REPLACEMENT SHUNT HAS A SOLID BASE MAKING IT STRONGER.  THERE ARE NO EXPOSED SCREWS ON THE BOTTOM OF THE BASE OF THE NEW UNIT.  BOTH SHUNTS HAVE THE SAME PART NUMBER.
